# SDR P5CA2018121400385

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,946 hours, 20,600 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 761018
- Part serial: TLS24860
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP PRESSURE LIGHT INOP.( REMOVED AND REPLACED L/H AFT FUEL PUMP PRESSURE SWITCH IAW B767 AMM 28-42-01, OPS CHECK GOOD AT THIS TIME. )
